# SDR FDEA202012203215

- Difficulty date: December 20, 2020
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA73483
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR COND COMPT: #1 ACM RAM AIR INLET DUCT IN FWD AVIONICS COMPT. DUCT FLEXIBLE BOOT   AFT FLANGE (UNDER DUCT) HAS WORN INTO FUSELAGE FRAME APPROX STA 392. REPAIRED PER EA # 1-5310-T0359001 FUSELAGE - MAINFRAME - FUSELAGE - FRAME AT STA.   469.173 BETWEEN X=30 AND X=40 - CRACK REPAIR.
